# SDR DXTA2025050103273

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0375
- Aircraft time: 1,602 hours, 1,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING FORWARD OF THE NUMBER 3 SEAT ARE INOP WHEN SWITCH IS SELECTED ON OR ARM WITH POWER OFF. RESET G SWITCH PER MAINTENANCE AND ATTEMPTED A 30 MINUTE CHARGE WITH NO CHANGE IN OUTCOME CORRECTIVE ACTION: VERIFIED DISCREPANCY THEN CHARGED THE EMERGENCY BATTERIES FOR 2 HOURS. THE DISCREPANT LIGHTS ARE STILL INOPERATIVE. VERIFIED THE LIGHTS OPERATE WITH THE EMER LIGHTS SELECTED ON, MAIN BATTERIES CONNECTED, AND AIRCRAFT POWER ON. REF. CE680A MM 33-50-00. SPOKE WITH MCC, SIEGAL. NJA IS UPGRADING ALL THE EMERGENCY BATTERY PACKS TO A LITHIUM Â¿TRUE BLUEÂ¿ PACK FOR THIS FLEET WHEN AN ISSUE ARISES. 4 BATTERY PACKS ON ORDER. ALL 4 EMERGENCY BATTERY PACKS MUST BE REPLACED. REPLACED #1, 2, 3, & 4 EMERGENCY LIGHT POWER SUPPLY ASSEMBLIES WITH NEW ONES. OPS CHECKS GOOD. TOP CHARGED FOR 2 HOURS. REF. CE680A MM 33-50-06. #1 REMOVED P/N: CBS28-1, S/N: 009417 #1 INSTALLED P/N: 6430028-1, S/N: D25-12045 #2 REMOVED P/N: CBS28-1, S/N: 009415 #2 INSTALLED P/N: 6430028-1, S/N: D25-12046 #3 REMOVED P/N: CBS28-1, S/N: 009413 #3 INSTALLED P/N: 6430028-1, S/N: D25-12047 #4 REMOVED P/N: CBS28-1, S/N: 2233M #4 INSTALLED P/N: 6430028-1, S/N: D25-12048
